Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A computation of minimal polynomials of special values of Siegel modular functions

Author: Tsuyoshi Itoh
Journal: Math. Comp. 72 (2003), 969-973
MSC (2000): Primary 11G15, 11R27, 11Y40
Published electronically: March 22, 2002
MathSciNet review: 1954979
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recently, Fukuda and Komatsu constructed units of a certain abelian extension of $\mathbb{Q}(\exp(2 \pi \sqrt{-1}/5))$ using special values of Siegel modular functions. In this paper, we determine the minimal polynomials of these units.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11G15, 11R27, 11Y40

Retrieve articles in all journals with MSC (2000): 11G15, 11R27, 11Y40

Additional Information

Tsuyoshi Itoh
Affiliation: Department of Mathematical Sciences, School of Science and Engineering, Waseda University, 3-4-1 Okubo, Shinjuku-ku, Tokyo 169-8555, Japan

PII: S 0025-5718(02)01430-8
Received by editor(s): March 15, 2000
Received by editor(s) in revised form: April 10, 2001
Published electronically: March 22, 2002
Article copyright: © Copyright 2002 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia